Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Electrolizer

permanently dry skin from accutane?

Hi I used to have extremely oily skin, which caused much acne on my face. I took accutane a few years ago and now i seem to have very dry skin...too dry. What can I do about it now? must i just drink more water, or just keep on using a lot of moisturizer? :doubt:

Share this post


Link to post
Share on other sites

Just use the right moisturizer, the one that restore skin lipids and protect the skin with antioxidants. Examples: Fisiogel A.I. or Effaclar H. Just use the right amount, do not bath on it. You can also mix it with a little bit of Aloe vera.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×